It can be very dangerous, even just to suggest that something works well for you, one man's fruit is another's poison so be careful what you post. I have had several very worthwhile responses to my initial post, all from med folk who know what they are talking about.
I wrote to you because I wanted you to know you were not alone in the symptoms you are experiencing. I mentioned that omniprazole worked well for me, I did not say it was the right drug for everyone. Because of the meds I take, I need something to protect my stomach.
I also wrote to you because there had been no response to your post. Replying to you bumps it up in the forum and shows conversation which can increase the hits your post receives.
My role in the forum is to welcome new participants, engage in discussion and add value where I can. This is a patient forum and all we can offer here is our personal experience, laymans knowledge and compassion. That is all that I was offering you.
A casual look at the head of the message will tell you what LDN stands for. If you don't know what it stands for why are you entering into the discussion? Omniprazole may of worked for your underlying problem but if you are recommending it for everyone you are in dangerous waters
I can relate to being fuzzy headed and tummy problems. Omniprazole fixed the tummy problems for me. I am not sure what LDN stands for. What's the long name?